| Model Number |
72400160 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Codes |
Unspecified Tissue Injury (4559); Urinary Incontinence (4572)
| Date of Event |
01/01/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Concomitant product udi for pump is (b)(4).Concomitant product udi for balloon is (b)(4).The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.The reported patient symptom(s) are known risk associated with this device type and indicated as such in the instructions for use.
Event or Problem Description
It was reported that the patient with an artificial urinary sphincter (aus) experienced recurring incontinence due to urethral atrophy.Additionally, it was mentioned that the cuff presented sizing issues.A revision surgery has been requested.No additional information was provided.
Additional Manufacturer Narrative
Concomitant product udi for pump is (b)(4).Concomitant product udi for balloon is (b)(4).The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.A review of the device instructions for use (ifu) was completed and did not reveal any evidence of device misuse, off label use, or failure to follow instructions.The reported patient symptom(s) are known risk associated with this device type and indicated as such in the instructions for use.
Event or Problem Description
It was reported that the patient with an artificial urinary sphincter (aus) experienced recurring incontinence due to urethral atrophy.Additionally, it was noted that the cuff became too large following the atrophy.A revision surgery has been requested.No further information was provided.